# SDR ASAA2024111053732

- Difficulty date: November 10, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,793 hours, 19,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ASD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN OVERHEAD EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED LH FWD EMERGENCY LIGHT PACK PN:AD-D717-01-100 SN:296016. OPERATIONAL CHECK GOOD.
